# SDR NWAA073603353

- Difficulty date: October 30, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 14,380 hours, 2,130 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF BURNING PLASTIC FILLED THE CABIN, AND DISSIPATED SLIGHTLY ON CLIMB-OUT.  ODOR DISSIPATED WHEN HOT AIR 1 WAS TURNED OFF.  FLIGHT CONTINUED AND LANDING WAS UNEVENTFUL.  INSPECTED AND FOUND NO DEFECTS, OPERATED PACKS WITH BOTH THE APU AND ENGINE NR 1 BLEED AND NO SMELL FOUND.
